# SDR SWAA2022010448174

- Difficulty date: November 27, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 73,634 hours, 43,227 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON VAPOR BARRIER LOCATED BS 663.75 RBL 17 APPROX. RT MAIN WHEEL WELL COMPARTMENT ; 2021-549467 / [01] TOOL USED= CALIPER P/N: 500-196-30; S/N: A21126170; DUE DATE: 15-OCT-22; [02] REPAIRED VAPOR BARRIER LOCATED BS 663.75 RBL 17 APPROX. RT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 57-10-10-2R-2 REPAIR 2 PARAGRAPH 6. SEE INDIVIDUAL SIGNOFFS BELOW; [03] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
